Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the difference of two second category Baire sets in a topological group

Authors: K. P. S. Bhaskara Rao and M. Bhaskara Rao
Journal: Proc. Amer. Math. Soc. 47 (1975), 257-258
MSC: Primary 22A05
MathSciNet review: 0349893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Zygfryd Kominek, On the sum and difference of two sets in topological vector spaces, Fund. Math. 71 (1971), no. 2, 165–169. MR 0293363
  • [2] John C. Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, New York-Berlin, 1980. A survey of the analogies between topological and measure spaces. MR 584443

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05

Retrieve articles in all journals with MSC: 22A05

Additional Information

Keywords: Baire set, second category set, first category set
Article copyright: © Copyright 1975 American Mathematical Society